# SDR CA190220028

- Difficulty date: February 18, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,471 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412252
- Condition: Leaking
- Location: Hyd System
- Part time: 175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND LEAKING ON BAGGAGE EXTENDER. REPLACED HYDRAULIC LINE. HYDRAULIC LINE LEAKING IN SEVERAL LOCATIONS THROUGH THE LINEING. (TC# 20190220028)
